# SDR DL757030947

- Difficulty date: October 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 45,325 hours, 22,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED AND GOUGED BETWEEN FS 1380 & 1400 AND BETWEEN STRINGERS 28R & 30.  THE DAMAGE WAS REMOVED WITH A 5.5 X 2.5 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385731-14, REV A.
